MathSciNet Relay Station
MathSciNet bibliographic data
MR640232 46L10 (46L50)
Kawamura, Shinzō Property ${\rm L}$ and asymptotic abelianness for von Neumann algebras of type ${\rm I}$. Proc. Amer. Math. Soc. 84 (1982), no. 3, 365–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement